# SDR 200602171

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000076
- Aircraft time: 1,510 hours, 1,012 cycles
- Engine: Ge CF348E5
- Engine time: 1,515 hours, 1,027 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Turnbuckle
- Part number: 4128T48605
- Part serial: BFM08797
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

FLT 7631 IAD TO IND, NR 1 ENG FALLING SHORT OF COMMANDED POWER WITH A LAG IN THROTTLE RESPONSE.  SHUT DOWN ENGINE, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  ON INSPECTION, FOUND VARIABLE GUIDE VANE ACTUATOR TURNBUCKLE FAILED.  REMOVED AND REPLACED NR 1 ENGINE.
